# SDR ASAA2023102345816

- Difficulty date: October 23, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 27,243 hours, 8,524 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND 4 ECONOMIC FAULTS ON #2 ENG HPTACC SIGNALS RECORDED FAULTS: 75-10462, 75-20412, 75-10412, 75-10362. GROUNDED - YES. ON DEFERRAL.
